# SDR CA190621010

- Difficulty date: May 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 4,811 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790119
- Condition: Cracked
- Location: Cockpit Left
- Part time: 8,832 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LH WINDSHIELD CRACKED DURING CRUISE. EXTENSIVE CRACKS THROUGHOUT. MAINTENANCE REPLACED THE WINDSHIELD AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190621010)
